# SDR AALA20170425003

- Difficulty date: March 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,595 hours, 22,562 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504654
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT ENGINE PYLON  INBOARD SKIN CORRODED AFT OF THE LOWER CHORD FLANGE.  REPAIRED IAW EA 268963.
